# SDR DXTA2025090904888

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N225QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6083
- Aircraft time: 7,488 hours, 4,225 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALKING UP TO THE AIRPLANE, NOTICED THE VENT DOOR WAS NOT FLUSH WITH CABIN DOOR.  CANNOT COMPLY WITH MEL 52-70 WRITEUP, DOOR VENT WONT CLOSE COMPLETELY. TESTED CABIN DOOR TWICE WITH A CREWMEMBER ON BOTH SIDES OF DOOR TO ENSURE PROPER OPERATION, WITH AND WITHOUT APU POWER /AIR.   INSPECTED PRESSURE VALVE DOOR ROD AND FOUND IT OUT OF ADJUSTMENT. NEED OK TO ADJUST MED PRESSURE VALVE DOOR ROD. "OK" TO ADJUST MED PRESSURE VALVE DOOR ROD.  ADJUSTED MED PRESSURE VALVE DOOR ROD IAW CL650 AMM CH 52-11-00. PERFORMED OPERATIONAL CHECK IAW CL650 MM CH 52-11-00 OPS CHECKED GOOD. ADJUSTMENT AND OPERATIONAL TEST SATISFACTORY
